Pełnotekstowe zasoby PLDML oraz innych baz dziedzinowych są już dostępne w nowej Bibliotece Nauki.
Zapraszamy na https://bibliotekanauki.pl

PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników

Czasopismo

2006 | 4 | 1 | 138-162

Tytuł artykułu

Hitting distributions domination and subordinate resolvents; an analytic approach

Treść / Zawartość

Języki publikacji

EN

Abstrakty

EN
We give an analytic version of the well known Shih's theorem concerning the Markov processes whose hitting distributions are dominated by those of a given process. The treatment is purely analytic, completely different from Shih's arguments and improves essentially his result (in the case when the given processes are transient

Wydawca

Czasopismo

Rocznik

Tom

4

Numer

1

Strony

138-162

Daty

wydano
2006-03-01
online
2006-03-01

Twórcy

autor
  • University of Bucharest

Bibliografia

  • [1] H. Ben Saad: Généralisation des noyaux V het applications, Lecture Notes in Math, Vol. 196, Springer Verlag, (1984), pp. 14-39.
  • [2] L. Beznea and N. Boboc: “Excessive functions and excessive measures: Hunt's theorem on balayages, quasi-continuity”, In: Classical and Modern Potential Theory and Appl., NATO ASI Series C, Vol. 430, Kluwer Acad. Publish., 1994, pp. 71–92.
  • [3] L. Beznea and N. Boboc: “Kuran's regularity criterion and localization in excessive structures”, Bull. London Math. Soc., Vol. 28, (1996), pp. 273–282.
  • [4] L. Beznea and N. Boboc: Potential Theory and Right Processes, Kluwer Acad. Publish., 2004.
  • [5] N. Boboc and Gh. Bucur: “Excessive and supermedian functions with respect to subordinated resolvent of kernels”, Rev. Roum. Math. Pures et Appl., Vol. 39, (1994), pp. 875–878.
  • [6] N. Boboc and Gh. Bucur: “Dilation operators in excessive structures; existence and uniqueness”, In: Potential Theory ICPT 94, Walter de Gruyter& Co, 1996, pp. 311–339.
  • [7] J. Franchi and Y. Le Jan: “Sur les trajectoires intrinsèques des processus de Markov et le théorèm de Shih”, Ann. Inst. H. Poincaré Probab. Statist., Vol. 20, (1984), pp. 103–126.
  • [8] P.A. Meyer: “Semi-groups en dualité”, In: Sém. de Th: du Potentiel (Brelot-Choquet-Deny) 5eannée: 1960/61, Vol. 10, Secrétariat math. Paris, 1961, p. 1–14.
  • [9] P.A. Meyer: “Fonctionelles multiplicatives et additives de Markov”, Ann. Inst. Fourier (Grenoble), Vol. 12, (1962), pp. 125–230.
  • [10] G. Mokobodzki: Operateur de subordination des resolventes, 1983, unpublished manuscript.
  • [11] C.T. Shih: “Markov processus where hitting distributions are dominated by those of a given process”, Trans. Amer. Math. Soc., Vol. 129, (1967), pp. 157–179. http://dx.doi.org/10.2307/1994370

Identyfikatory

Identyfikator YADDA

bwmeta1.element.doi-10_1007_s11533-005-0009-y